Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Théorie SU(2)")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 496

  • Page / 20
Export

Selection :

  • and

Symbiotic symmetries of the two-Higgs-doublet modelMA, Ernest; MANIATIS, Markos.Physics letters. Section B. 2010, Vol 683, Num 1, pp 33-38, issn 0370-2693, 6 p.Article

Ricci flows connecting Taub-Bolt and Taub-NUT metricsHOLZEGEL, Gustav; SCHMELZER, Thomas; WARNICK, Claude et al.Classical and quantum gravity (Print). 2007, Vol 24, Num 24, pp 6201-6217, issn 0264-9381, 17 p.Article

Vacuum-type space-like string surfaces in AdS3 × S3DORN, Harald; JORJADZE, George; KALOUSIOS, Chrysostomos et al.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 2, issn 1751-8113, 025403.1-025403.32Article

Su(2) intelligent states as coupled su(2) coherent statesLAVOIE, Benjamin R; DE GUISE, Hubert.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 11, pp 2825-2837, issn 1751-8113, 13 p.Article

Periodic monopolesWARD, R. S.Physics letters. Section B. 2005, Vol 619, Num 1-2, pp 177-183, issn 0370-2693, 7 p.Article

On the geometry underlying supersymmetric flux vacua with intermediate SU(2) structureFINO, Anna; UGARTE, Luis.Classical and quantum gravity (Print). 2011, Vol 28, Num 7, issn 0264-9381, 075004.1-075004.21Article

Coherent states for a polynomial su(1,1) algebra and a conditionally solvable systemSADIQ, Muhammad; INOMATA, Akira; JUNKER, Georg et al.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 36, issn 1751-8113, 365210.1-365210.17Article

Five-dimensional SU(2) AGT conjecture and recursive formula of deformed Gaiotto stateYANAGIDA, Shintarou.Journal of mathematical physics. 2010, Vol 51, Num 12, issn 0022-2488, 123506.1-123506.13Article

Numerical investigation of monopole chainsDUNNE, Gerald V; KHEMANI, Vishesh.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 42, pp 9359-9370, issn 0305-4470, 12 p.Article

Mass anomalous dimension in SU(2) with six fundamental fermionsBURSA, Francis; DEL DEBBIO, Luigi; KEEGAN, Liam et al.Physics letters. Section B. 2011, Vol 696, Num 4, pp 374-379, issn 0370-2693, 6 p.Article

On a covariant formulation of the Barbero-Immirzi connectionFATIBENE, L; FRANCAVIGLIA, M; ROVELLI, C et al.Classical and quantum gravity (Print). 2007, Vol 24, Num 11, issn 0264-9381, R395-R406Article

A scheme for the neutrino mixing matrixKOVTUN, Pavel; ZEE, A.Physics letters. Section B. 2006, Vol 640, Num 1-2, pp 37-39, issn 0370-2693, 3 p.Article

Poisson structure on a space with linear SU(2) fuzzinessKHORRAMI, Mohammad; FATOLLAHI, Amir H; SHARIATI, Ahmad et al.Journal of mathematical physics. 2009, Vol 50, Num 7, issn 0022-2488, 072902.1-072902.11Article

Galilean superconformal symmetriesDE AZCARRAGA, J. A; LUKIERSKI, J.Physics letters. Section B. 2009, Vol 678, Num 4, pp 411-415, issn 0370-2693, 5 p.Article

A geometrical approach to SU(2) navigation with Fibonacci anyonsMOSSERI, Rémy.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 17, issn 1751-8113, 175302.1-175302.12Article

A possible boson realization of the so(4)- and the so(3,1)-algebra : In relation to the runge-lenz-pauli vectorNISHIYAMA, Seiya; PROVIDENCIA, Constanca; DA PROVIDENCIA, Joao et al.Progress of theoretical physics. 2005, Vol 113, Num 3, pp 563-580, issn 0033-068X, 18 p.Article

Center flux correlation in SU(2) yang-mills theoryLANGFELD, K; SCHULZE, G; REINHARDT, H et al.Physical review letters. 2005, Vol 95, Num 22, pp 221601.1-221601.4, issn 0031-9007Article

Asymptotics of loop quantum gravity fusion coefficientsALESCI, Emanuele; BIANCHI, Eugenio; MAGLIARO, Elena et al.Classical and quantum gravity (Print). 2010, Vol 27, Num 9, issn 0264-9381, 095016.1-095016.13Article

Balanced Hermitian metrics from SU(2)-structuresFERNANDEZ, M; TOMASSINI, A; UGARTE, L et al.Journal of mathematical physics. 2009, Vol 50, Num 3, issn 0022-2488, 033507.1-033507.15Article

Coherent states for polynomial su(2) algebraSADIQ, Muhammad; INOMATA, Akira.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 36, pp 11105-11111, issn 1751-8113, 7 p.Article

Generalized measurement of the non-normal two-boson operator Zγ = a1 + γa2PARIS, Matteo G. A; LANDOLFI, Giulio; SOLIANI, Giulio et al.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 26, issn 1751-8113, F531-F537Article

Coordinate Bethe ansatz for the string S-matrixDE LEEUW, M.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 48, pp 14413-14432, issn 1751-8113, 20 p.Article

Doubly periodic instanton zero modesFORD, C; PAWLOWSKI, J. M.Physics letters. Section B. 2005, Vol 626, pp 139-146, issn 0370-2693, 8 p.Article

Four-loop anomalous dimensions in Leigh―Strassler deformationsMINAHAN, J. A; SIEG, C.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 30, issn 1751-8113, 305401.1-305401.18Article

SU(2) reductions in N = 4 multidimensional supersymmetric mechanicsBELLUCCI, Stefano; KRIVONOS, Sergey; SUTULIN, Anton et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 12, issn 1751-8113, 125402.1-125402.12Article

  • Page / 20